Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/42770
DC FieldValueLanguage
dc.contributor.authorClementino, Maria Manuel-
dc.contributor.authorTholen, Walter-
dc.date.accessioned2017-08-21T15:14:05Z-
dc.date.available2017-08-21T15:14:05Z-
dc.date.issued2013-
dc.identifier.urihttp://hdl.handle.net/10316/42770-
dc.description.abstractThe characterization of stably closed maps of topological spaces as the closed maps with compact fibres and the role of the Kuratowski-Mrowka' Theorem in this characterization are being explored in the general context of lax (T; V )-algebras, for a quantale V and a Set-monad T with a lax extension to V -relations. The general results are being applied in standard (topological and metric) and non-standard (labeled graphs) contexts.por
dc.language.isoengpor
dc.rightsopenAccesspor
dc.titleProper maps for lax algebras and the Kuratowski-Mrówka Theorempor
dc.typearticle-
degois.publication.firstPage327por
degois.publication.lastPage346por
degois.publication.issue27por
degois.publication.titleTheory and Applications of Categoriespor
dc.peerreviewedyespor
degois.publication.volume14por
item.languageiso639-1en-
item.grantfulltextopen-
item.fulltextCom Texto completo-
crisitem.author.deptFaculdade de Ciências e Tecnologia, Universidade de Coimbra-
crisitem.author.parentdeptUniversidade de Coimbra-
crisitem.author.researchunitCenter for Mathematics, University of Coimbra-
crisitem.author.orcid0000-0002-2653-8090-
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais
Files in This Item:
File Description SizeFormat
27-14_CT13.pdf371.57 kBAdobe PDFView/Open
Show simple item record

Page view(s)

194
checked on Oct 15, 2019

Download(s)

26
checked on Oct 15, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.